# SDR QXEA200800105

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - SUSPECT CORROSION AROUND RIVET ON VERTICAL FRAME SUPPORT FOR NR 4 SEAT TRACK AT STA X370.00 INBOARD OF STRINGER 31L BOTTOM MOST INBOARD RIVET.  MAINTENANCE REMOVED RIVET BLENDED OUT CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  INSTALLED RIVET AND RESTORED FINISH TO REPAIR AREA.
